# SDR W6JA20181014027

- Difficulty date: October 14, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N977CB
- Make and model: Gulstm GIV
- Aircraft serial: 1217
- Aircraft time: 8,803 hours, 4,640 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PRESSURIZATION SYSTEM WENT INTO MANUAL MODE AND INTERMITTENT CASS MESSAGES APPEARED AND CLEARED WHILE IN CRUISE AND FINAL DESCENT. OBTAINED A SPECIAL FLIGHT PERMIT AND RELOCATED THE AIRCRAFT TO KPCD FOR MAINTENANCE.  COMPLIED WITH ACSB BUS SWEEP AND TESTING, ALL AFFECTED SYSTEMS OPERATIONAL CHECKS GOOD. PERFORMED MAINTENANCE CHECK FLIGHT AND PRESSURIZATION SYSTEM FAILED AGAIN. REPLACED CABIN PRESSURE CONTROLLER / SELECTOR WITH A REPAIRED UNIT FROM HONEYWELL CRS# HZ3R571L. REPLACED PRESSURIZATION SYSTEM RELAY SWITCH P/N 131162-1-2, INSPECTED CONDITION FROM WESTSTAR AVIATION.  WORK PERFORMED IAW GIV AMM 21-02-02 AND 21-02-06. OPERATIONAL CHECKS NORMAL. PERFORMED OPERATIONAL CHECK FLIGHT, NORMAL.
